# SDR DALA2017080906103

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 66,087 hours, 11,546 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR HOLD OPEN LATCH BROKEN. REPLACED THE COCKPIT DOOR HOLD OPEN LATCH.
